# SDR DL757952168

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Le Skin
- Condition: Damaged
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND A TEMPORARY REPAIR INSTALLED ON THE LEADING EDGE OF THE VERTICAL STAB.  THE REPAIR IS LOCATED MID SPAN.  THE SHOP INSTALLED A PERMANENT REPAIR PER THE SRM 55-30-01.
